# SDR DALA2015123007778

- Difficulty date: December 30, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 41,424 hours, 27,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENACE FOUND THE MID CABIN OVERHEAD EMERGENCY EXIT SIGNS INOPERATIVE.  THE BP120 BATTERY PACK WAS REPLACED.  THE EMERGENCY EXIT SIGNS CHECKED OK.
